Positive Periodic Solutions of Functional Differential Equations and Population Models
MetadataShow full metadata
In this paper, we employ Krasnosel'skii's fixed point theorem for cones to study the existence of positive periodic solutions to a system of infinite delay equations, x'(t) = A(t)x(t) + ƒ(t, xt). We prove two general theorems and establish new periodicity conditions for several population growth models.
CitationJiang, D., Wei, J., Zhang, B. (2002). Positive periodic solutions of functional differential equations and population models. Electronic Journal of Differential Equations, 2002(71), pp. 1-13.
This work is licensed under a Creative Commons Attribution 4.0 International License.